# SDR AALA20161129012

- Difficulty date: November 25, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 48,077 hours, 19,485 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  RIGHT FORWARD FUEL BOOST PUMP FLICKERD LOW PRESSURE DURING CLIMB AND CRUISE.  FUEL IMBALANCE DEVELOPED OVER TIME.  LEFT TANK INDICATED GREATER BURN RATE.  REMOVED AND REPLACED TANK 2 FORWARD FUEL BOOST PUMP PRESSURE SWITCH IAW AMM 28-42-11.  OPERATIONAL CHECK GOOD.
